MAUDE Adverse Event Report: BIOARRAY SOLUTIONS, LTD. PRECISE TYPE HEA BEADCHIP KIT

BIOARRAY SOLUTIONS, LTD. PRECISE TYPE HEA BEADCHIP KIT
Model Number 800-20202-08
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
Initital investigation: lab reported a typing discrepancy between hea beadchip and serology.The donor sample resulted in c positive on hea beadchip kit but donor typed c negative with albaclone and immucor antisera.
 
Additional Manufacturer Narrative
Initial mdr was submitted on 07-aug-2024.Follow up 001 was submitted on 17-oct-2024.
 
Event or Problem Description

Brand Name
PRECISE TYPE HEA BEADCHIP KIT
Common Device Name
PRECISE TYPE HEA BEADCHIP KIT
Manufacturer (Section D)
BIOARRAY SOLUTIONS, LTD.
35 technology drive
suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS, LTD.
35 technology drive
suite 100
warren NJ 07059
Manufacturer Contact
jesdeep sidhu
35 technology drive
suite 100
warren, NJ 07059
9084449591
MDR Report Key19929438
Report Number3005967741-2024-00004
Device Sequence Number2724995
Product Code PEP
UDI-Device Identifier10888234100065
UDI-Public10888234100065
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number800-20202-08
Device Catalogue Number800-20202-08
Device Lot Number24-024-V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer07/08/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown